Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 451, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 5, 2006, 5:33 PM CDT for Claiborne County, Jefferson County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2006, 5:33 PM CDT (22:33 UTC)
- Expired
- Aug 5, 2006, 6:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Claiborne County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 052233 SVRJAN MSC021-063-052315- /O.NEW.KJAN.SV.W.0451.060805T2233Z-060805T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 533 PM CDT SAT AUG 5 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI * UNTIL 615 PM CDT * AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PORT GIBSON...OR ABOUT 29 MILES SOUTH OF VICKSBURG...AND MOVING SOUTHWEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PORT GIBSON BY 545 PM CDT HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3187 9078 3202 9088 3194 9114 3172 9107 $$ CAW
1 follow-up statement
000 WWUS54 KJAN 052256 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 556 PM CDT SAT AUG 5 2006 MSC021-063-052315- /O.CON.KJAN.SV.W.0451.000000T0000Z-060805T2315Z/ JEFFERSON MS-CLAIBORNE MS- 556 PM CDT SAT AUG 5 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CLAIBORNE AND JEFFERSON COUNTIES... AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PORT GIBSON...OR ABOUT 28 MILES SOUTH OF VICKSBURG...MOVING SOUTHWEST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CLAIBORNE COUNTY AT 610 PM CDT RURAL JEFFERSON COUNTY AT 610 PM CDT HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3191 9081 3202 9088 3196 9112 3172 9107 $$ CAW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:35 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Aug 5, 2:35 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 235 PM CDT SAT AUG 5 2006 .DISCUSSION... FOR THIS EVENING...SCATTERED THUNDERSTORMS HAVE DEVELOPED JUST ABOUT EVERYWHERE SOUTH OF HWY 82. A COUPLE OF STORMS HAVE PULSED UP TO NEAR SVR LIMITS...WITH ONE PARTICULAR STORM OVER SOUTHERN LEAKE COUNTY EARLIER SHOWING A THREE BODY SCATTER SPIKE. EXPECT THAT ACTIVITY WILL CONTINUE TO DEVELOP AND PROPAGATE ALONG OUTFLOW TOWARD THE SW THIS EVENING. LAPS SHOWS BEST INSTABILITY FROM E CENTRAL LA ACROSS SW AND S CENTRAL MS...SO EXPECT THAT AS CLUSTERS OF STORMS PROPAGATE IN THAT DIRECTION THEY WILL REMAIN STRONG WITH A FEW SEVERE STORMS...PARTICULARLY WHERE MERGERS/INTERACTIONS TAKE PLACE. SVR ACTIVITY SHOULD BE MORE ISOLATED ELSEWHERE. ACTIVITY SHOULD GRADUALLY WIND DOWN THIS EVENING...BUT STILL COULD BE A FEW SHRA/TSRA OVERNIGHT MAINLY OVER WESTERN SECTIONS WITH LIFT FROM TUTT LOW AS WAS SEEN EAST OF US LAST NIGHT. FOR SUNDAY...GFS GUIDANCE SHOWS DRIER AIR OVERSPREADING NE 1/2 OF FORECAST AREA IN WAKE OF TUTT LOW. THIS GOES ALONG WELL WITH CURRENT WATER VAPOR IMAGERY...BUT WOULD STILL EXPECT THAT AT LEAST SOME ISOLATED ACTIVITY WILL BE POSSIBLE EVEN IN THIS AREA. GFS MOS POPS WERE VERY LOW OVER NE 1/2 OF AREA...AND HAVE BUMPED UP SLIGHTLY TO GET MENTION OF ISOLATED STORMS INTO FORECAST. FARTHER SW...PROXIMITY TO TUTT LOW AND DEEPER MOISTURE SHOULD RESULT IN MORE ACTIVITY AND WENT ALONG WITH GFS MOS CHANCE CATEGORY POPS. WITH REGARD TO TEMPERATURES SUNDAY...EVEN THOUGH LOW LEVEL TEMPS ARE NOT QUITE AS WARM AS TODAY...STILL SEEMS AS THOUGH GFS MOS CONTINUES TO BE A LITTLE COOL AND WILL GO A FEW DEGREES ABOVE. SUN NIGHT SHOULD SEE ANY STORM ACTIVITY DECREASE IN THE EVENING HOURS. GUIDANCE POPS/TEMPS LOOK OK. /AEG/ MAIN FOCUS OF THE MED RANGE/EXTENDED PORTION OF THE FORECAST WILL CONTINUE TO REVOLVE AROUND THE LARGE UPPER ANTICYCLONE THAT WILL GET ESTABLISHED OVER THE CENTRAL CONUS THIS WEEK. THE MODEL CONSENSUS SUGGESTS THE CENTER OF THE UPPER HIGH WILL REACH 597-598 DM AS IT PEAKS BY TUE/WED. BY THE END OF THE WEEK THE GUIDANCE SUGGESTS THE RIDGE WILL WEAKEN SOME AS A LARGE TROUGH DEVELOPS OVER THE GREAT LAKES REGION AND NE US. THE MAIN ISSUE WITH THIS DEVELOPING LARGE UPPER RIDGE WILL BE THE MAX TEMPS ACROSS THE AREA. EXPECT HIGHS TO RANGE FROM 95-100 MON-WED WITH EVEN HOTTER TEMPS FOR THU-FRI. I FEEL THAT THE LINGERING EFFECTS OF THE RIDGE...ALONG WITH A SWITCH TO MORE WESTERLY LOW-LEVEL FLOW WILL SUPPORT THE WARMEST TEMPS OF THE PERIOD. THROUGH THE PERIOD...I WILL CONTINUE TO BETTER GUIDANCE FOR HIGH TEMPS AND WITH NEARLY ALL OF THE FORECAST AREA REACHING 100 DEGREES FOR THU/FRI. AS FOR PRECIP CHANCES...THERE WILL BE A SMATTERING OF ISOLATED ACTIVITY THROUGH THE EXTENDED...BUT I FEEL THAT THE EFFECTS OF THE RIDGE WILL REALLY SUPPRESS ACTIVITY. HIGH MID-LEVEL HEIGHTS AND REAL WARM MID-LEVEL TEMPS WILL MAKE IT HARD FOR CONVECTION TO GET GOING. THE GFS OFFERS A MIXED BAG OF PRECIP CHANCES THROUGH THE EXTENDED...BUT KEEPS WAVERING ON WHICH PERIOD THAT IT MAY OCCUR. ADDITIONALLY...WHEN IT DOES CONVECT...IT IS DOING SO ON AREAS THAT HAVE NEAR 80 DEGREE SFC DEWPT. THIS IS SUGGESTING TO ME THAT THE MODEL IS NOT HANDLING THINGS WELL AND THAT ANY ACTIVITY WILL REMAIN ISOLATED IN NATURE AND WILL BE MAINLY CONFINED TO THE S HALF WHERE THE BEST MOISTURE WILL EXIST. /CME/ && .AVIATION... MAIN CONCERN FOR AVIATION IS THUNDERSTORM ACTIVITY. UPDATED JAN TAF ALREADY TO PUT OUTFLOW BOUNDARY PASSAGE IN...AND HBG TO SPEED UP ONSET OF TEMPO TSRA. OVERALL HAVE ABOUT A THREE HOUR PERIOD OF TEMPO IFR WITH G35KT IN TSRA AT JAN/MEI/HBG THIS AFTERNOON. LEFT MENTION OF TSRA OUT OF NORTHERN SITES AS EXPECT ACTIVITY TO REMAIN MORE ISOLATED. THIS IS WORKING OUT FOR NOW BUT WILL UPDATE IF CONVECTION STARTS TO LOOK AS IF IT WILL THREATEN A PARTICULAR SITE. COULD BE SOME MVFR BR/HZ LATE TONIGHT/SUN MORNING...MAYBE EVEN SPOTTY IFR IN AREAS WHERE SOME DECENT RAIN FALLS THIS AFTERNOON. PUT 5-6SM VSBYS IN TAFS AND EVENING SHIFT CAN REEVALUATE AFTER THEY SEE WHERE RAIN OCCURS. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 96 73 96 / 39 14 8 6 MERIDIAN 71 97 71 95 / 42 11 6 11 VICKSBURG 74 96 72 97 / 33 22 11 6 HATTIESBURG 73 94 72 94 / 43 30 13 23 NATCHEZ 74 94 74 93 / 40 28 14 20 GREENVILLE 72 96 72 97 / 23 18 9 6 GREENWOOD 72 96 72 97 / 31 9 7 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: AEG LONG TERM: CME
Hazardous weather outlook, Aug 5, 11:08 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1108 AM CDT SAT AUG 05 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 061608- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1108 AM CDT SAT AUG 05 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA THIS AFTERNOON AND EVENING...ESPECIALLY AFTER 3 PM. DAMAGING WIND GUSTS AS HIGH AS 70 MPH ARE THE MAIN RISKS WITH ANY SEVERE STORMS...ALTHOUGH A FEW STORMS COULD ALSO PRODUCE HAIL UP TO THE SIZE OF QUARTERS. THE GREATEST RISK OF SEVERE STORMS WILL BE ALONG AND SOUTHEAST OF A MACON...TO JACKSON...TO NATCHEZ LINE. AN UPPER LEVEL LOW PRESSURE AREA MOVING WEST ALONG THE GULF COAST WILL CREATE A FAVORABLE ENVIRONMENT FOR SCATTERED THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING. RELATIVELY COOL AND DRY AIR AT MID LEVELS OF THE ATMOSPHERE...COMBINED WITH SOME WIND SHEAR...WILL RESULT IN CONDITIONS FAVORABLE FOR AT LEAST ISOLATED SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND MARGINALLY SEVERE HAIL. THE GREATEST COVERAGE OF STORMS WILL BE IN SOUTHERN AND EASTERN SECTIONS OF THE AREA...BUT ISOLATED STORMS WILL ALSO DEVELOP IN THE NORTH AND WEST. ALONG WITH THE WIND AND HAIL THREAT...FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THE STRONGEST STORMS. PEOPLE ENGAGED IN OUTDOOR ACTIVITIES THIS AFTERNOON SHOULD KEEP AN EYE TO THE SKY AND BE READY TO MOVE TO A SAFE PLACE IF THUNDER IS HEARD OR THREATENING WEATHER IS OBSERVED. ...SEASONAL THREATS... DESPITE A FEW MORE CLOUDS AND AREAS OF PRECIPITATION EXPECTED TO BE AROUND THE ARKLAMISS THIS WEEKEND...TEMPERATURES WILL REMAIN QUITE HOT WITH HUMIDITY GENERALLY ON THE INCREASE. DAYTIME HEAT INDEX VALUES BOTH SATURDAY AND SUNDAY MAY PEAK NEAR 105 DEGREES IN MANY AREAS. THOSE WITH PLANS TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE PRECAUTIONS AGAINST THE HEAT BY DRINKING PLENTY OF NON-ALCOHOLIC FLUIDS...AVOIDING PROLONGED EXPOSURE TO THE SUN AND WEARING LOOSE-FITTING AND LIGHT COLORED CLOTHING. REMEMBER...AT HEAT INDEX GREATER THAN 105 OVER-EXPOSURE CAN RESULT IN HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS SATURDAY AFTERNOON AND EVENING...BUT IS OTHERWISE NOT ANTICIPATED THROUGH NEXT SATURDAY MORNING...AUGUST 11TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Aug 5, 2:48 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 248 PM CDT SAT AUG 5 2006 MSZ049-052035- RANKIN- 248 PM CDT SAT AUG 5 2006 ...A STRONG THUNDERSTORM HAS DEVELOPED OVER RANKIN COUNTY... AT 245 PM...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM OVER EASTERN RANKIN COUNTY...JUST SOUTHWEST OF PELAHATCHIE. THE STORM WAS MOVING WEST SOUTHWEST AT 10 MPH...AND WILL PASS SOUTH OF INTERSTATE 20 AS IT MOVE TOWARD THE BRANDON VICINITY. WIND GUSTS TO 50 MPH...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THIS STORM. PERSONS OUTDOORS...SHOULD TAKE COVER AS THE STORMS APPROACH. WINDS WILL HAVE THE POTENTIAL TO DOWN WEAKLY ROOTED OR DECAYING TREES. IF YOU ARE CLOSE ENOUGH TO HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. AVOID AREAS WHERE WATER COVERS THE ROADWAY...TURN AROUND DONT DROWN. 08
Local storm report, Aug 5, 3:43 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT SAT AUG 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG BRANDON 32.28N 90.00W
08/05/2006 RANKIN MS EMERGENCY MNGR
TREES DOWN ON POWER LINES AT PAIGE MCDILL ROAD AND
HIGHWAY 80.
0300 PM TSTM WND DMG BASKIN 32.26N 91.75W
08/05/2006 FRANKLIN LA EMERGENCY MNGR
REPORT OF TREE BLOCKING ROAD AND POWER OUT IN BASKIN.
0310 PM TSTM WND DMG 10 W WINNSBORO 32.16N 91.89W
08/05/2006 FRANKLIN LA EMERGENCY MNGR
ROOF BLOWN OFF TRAILER AND A TREE FELL ACROSS A CAR IN
LIDDIEVILLE.
&&
CLBLocal storm report, Aug 5, 4:38 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT SAT AUG 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 SW OFAHOMA 32.66N 89.75W
08/05/2006 MADISON MS LAW ENFORCEMENT
TREE DOWN ACROSS PAT LUCKETT ROAD
0305 PM TSTM WND DMG CAMDEN 32.78N 89.84W
08/05/2006 MADISON MS LAW ENFORCEMENT
TREE DOWN ACROSS HWY 17
&&
GERARDLocal storm report, Aug 5, 4:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT SAT AUG 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG MANGHAM 32.31N 91.78W
08/05/2006 RICHLAND LA LAW ENFORCEMENT
LARGE LIMBS AND POWERLINES DOWN NEAR MANGHAM
0335 PM TSTM WND DMG 4 NW DELHI 32.50N 91.54W
08/05/2006 RICHLAND LA LAW ENFORCEMENT
LARGE LIMBS AND POWERLINES DOWN ACROSS HWY 854
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 1:11 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 49 min |
| Aug 5, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 25 min |
| Aug 5, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 25 min |
| Aug 5, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 21 min |
| Aug 5, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 38 min |
| Aug 5, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 49 min |
| Aug 5, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 17 min |
| Aug 5, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Aug 5, 5:18 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 27 min |
| Aug 5, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 38 min |
| Aug 5, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 30 min |
| Aug 5, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.